zbMATH — the first resource for mathematics

Some nonlinear elliptic problems with asymptotic conditions. (English) Zbl 0404.35043

35J60 Nonlinear elliptic equations
35B40 Asymptotic behavior of solutions to PDEs
35B45 A priori estimates in context of PDEs
35J65 Nonlinear boundary value problems for linear elliptic equations
58E35 Variational inequalities (global problems) in infinite-dimensional spaces
Full Text: DOI
[1] Amann, On the number of solutions of nonlinear equations in ordered Banach spaces, J. funct. analysis, 11, 346-384, (1972) · Zbl 0244.47046
[2] Sattinger, D.H., Monotone methods in nonlinear elliptic and parabolic boundary value problems, Indiana univ. math. J., 21, 979-1000, (1972) · Zbl 0223.35038
[3] B\scENCI V. & F\scORTUNATO D., Weighted Sobolov Spaces and the nonlinear Dirichelet problem in unbounded domains, in Annali Mat. pura appl., to appear.
[4] Benci, V.; Fortunato, D., Some compact embedding theorems for weighted sobolov spaces, Boll. un. mat. ital., 14B, 832-843, (1976) · Zbl 0382.46018
[5] Berger, M.S.; Schechter, M., Embedding theorems and quasi-linear elliptic boundary value problems for unbounded domains, Trans. am. math. soc., 172, 261-278, (1973) · Zbl 0253.35038
[6] Edmunds, D.E.; Evans, W.D., Elliptic and degenerate-elliptic operators in unbounded domains, Annali scu. norm. sup., Pisa, 27, 591-640, (1973) · Zbl 0298.35027
[7] Edmunds, D.E.; Webb, J.R.L., Quasilinear elliptic problems in unbounded domains, Proc. R. soc. lond. A, 334, 397-410, (1973) · Zbl 0263.35034
[8] Edmunds, D.E.; Moscatelli, V.B., Semi-coercive nonlinear problems, Boll. un. mat. ital., 11, 144-153, (1975) · Zbl 0321.47043
[9] Hess, P., Nonlinear elliptic problems in unbounded domains, Conference held at int. summer school on nonlinear operators Berlin, (Sept. 1975), (G.D.R.)
[10] Hess, P., Problemes aux limites nonlineaires dans des domaines non bornés, C.r. acad. sci., Paris, (Oct. 1975), t. 281, Serié A
[11] Puel, J.P., Existence, comportement a l’infini et stabilité dans certains problems quasilinear elliptiques et paraboliques d’ordre 2, Annali scu. norm. sup., Pisa, III, 89-119, (1975) · Zbl 0331.35027
[12] Brezis, H.; Stampacchia, G., Sur la regularité de la solution d’inequations elliptiques, Bull. soc. math. fr., 96, 153-180, (1968) · Zbl 0165.45601
[13] Benci, V., Positive solutions of some eigenvalue problem in the theory of variational inequalities, J. math. analysis applic., 61, 165-187, (1977) · Zbl 0432.35059
[14] Hartmann, Ph.; Stampacchia, G., On some nonlinear elliptic differential functional equations, Acta math., stockh., 115, 271-310, (1966) · Zbl 0142.38102
[15] Brezis, H., Equations et inequations nonlineaires dans LES espaces vectoriels en dualité, Annls inst. Fourier univ., Grenoble, 18, 115-175, (1968) · Zbl 0169.18602
[16] Stampacchia, G., Equations elliptiques du second ordre a coefficients discontinus, () · Zbl 0151.15501
[17] C\scANTOR M., Spaces of functions with asymptotic conditions, Indiana Univ. Math. J., to appear.
[18] Niremberg, L.; Walker, H.F., The null spaces of elliptic partial differential operators in R^n, J. math. analysis applic., 42, 271-301, (1973) · Zbl 0272.35029
[19] Protter, M.H.; Weinberger, H.F., Maximum principles in differential equations, (1967), Prentice-Hall Englewood Cliffs, N.J · Zbl 0153.13602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.